# SDR YENA201709280801

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 53,148 hours, 18,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777446
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,722 hours, 3,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  FOUND LEFT MIDDLE EMERGENCY LIGHT BATTERY AT FAULT.  R & R THE BATTERY, OPS CHECKED GOOD.
